# SDR USAA2014022400001

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 102,478 hours, 20,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DUB FLIGHT ATTENDANT REPORTED ODOR AROUND SEAT ROW 23 ABOUT 1 HR INTO FLT.  VISIBLE SMOKE REPORTED AFTER ENG START & DISSIPATED.  MX ACCOMPLISHED CABIN AIR QUALITY  TROUBLESHOOTING CARD & OVERWEIGHT LANDING INSP, NO FINDINGS.
